Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25, Issue 8, Pages 533-547
http://dx.doi.org/10.1155/S0161171201003854

Cubic Extensions of Flag-Transitive Planes, I. Even Order

1Department of Mathematics, Faculty of Education, Kumamoto University, Kurokami, Kumamoto, Japan
2Mathematics Department, Caledonian University, Cowcaddens Road, Glasgow, Scotland
3University of Iowa, Iowa City, IA 52242, USA

Received 7 September 1999

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The collineation groups of even order translation planes which are cubic extensions of flag-transitive planes are determined.